# SDR NSVA20090512001

- Difficulty date: May 12, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Saab 340B
- Aircraft serial: N187WQ
- Aircraft time: 2,808 hours, 2,893 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Departed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ANTISKID MASTER CAUTION LIGHT ON.  LOST HYD NR 2, FOUND RT INBOARD TIRE AND ASSEMBLY MISSING.  FERRIED AIRCRAFT TO ALB AND COMPLIED WITH ENGINEERING ORDER.  REPLACED AXLE, WHEEL ASSY, BRAKE AND ASSOCIATED HARDWARE.
